Lattice Points in a Circle and Divisors in Arithmetic Progressions.

Werner Georg Nowak

Manuscripta mathematica (1984/85)

  • Volume: 49, page 195-206
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Nowak, Werner Georg. "Lattice Points in a Circle and Divisors in Arithmetic Progressions.." Manuscripta mathematica 49 (1984/85): 195-206. <http://eudml.org/doc/155042>.

@article{Nowak1984/85,
author = {Nowak, Werner Georg},
journal = {Manuscripta mathematica},
keywords = {divisors in arithmetic progressions; circle problem; lattice point problems},
pages = {195-206},
title = {Lattice Points in a Circle and Divisors in Arithmetic Progressions.},
url = {http://eudml.org/doc/155042},
volume = {49},
year = {1984/85},
}

TY - JOUR
AU - Nowak, Werner Georg
TI - Lattice Points in a Circle and Divisors in Arithmetic Progressions.
JO - Manuscripta mathematica
PY - 1984/85
VL - 49
SP - 195
EP - 206
KW - divisors in arithmetic progressions; circle problem; lattice point problems
UR - http://eudml.org/doc/155042
ER -

NotesEmbed ?

top

You must be logged in to post comments.